# SDR HEEA0010355

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212075037101
- Condition: Sticks
- Location: Engine N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE HAS STICKY OPERATION FROM 0 TO 40%.
